International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 6, Pages 321-330
On moment inequalities and stochastic ordering for weighted reliability measures
Department of Mathematics and Computer Science, Georgia Southern University, Statesboro 30460, GA, USA
Received 15 March 2001
Copyright © 2001 Broderick O. Oluyede and Mekki Terbeche. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain stochastic inequalities, error bounds, and
classification probability for a general class of distributions.
We introduce the notion of variability ordering via the
probability functional and comparisons made for the weighted and the
original distributions. We present moment inequalities,
comparisons, and applications.